# SDR MWEA99762

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 995757112
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SKIN UNDER UPPER CHAFE STRIP WAS CORRODED.  MAINTENANCE FABRICATED AND INSTALLED SKIN REPAIR DOUBLER.
